# SDR DALA2024051005111

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 1373 S36l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND RIVET HEAD BROKEN ON LOWER FUSELAGE AT STA 1373 AND S-36L. CORRECTIVE ACTION: THE DAMAGE AREA TRIMED OUT AND PERFORMED REPAIR AS PER PRI:617867-14 (0335258)
